number of downloads : ?
Title Transcription
ホウテイシキ XT=-FXTGXT+HXT-1 ノ シュウキ カイ
Title Alternative
Periodic solutions of the equation x^^・(t)=-f(x(t))(g(x(t))+h(x(t-1)))
File
language
eng
Author
Furumochi, Tetsuo
Description
The existence of nontrivial periodic solutions of the scalar equation x^^・(t) = - f(x(t))(g(x(t)) + h(x(t - 1))) is mainly discussed by using a fixed point theorem for a closed convex set. As an application of the main results, we show that a conjecture by G. Seifert is right. Moreover we give a negative answer to a question by G. Seifert.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
22
Start Page
1
End Page
9
ISSN
03879925
Published Date
1988-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加